# SDR COMA0560340

- Difficulty date: June 7, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 17,095 hours, 15,950 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER UNLOCK CAUTION.  DEFERRED MAINTENANCE ON RIGHT THRUST REVERSER PER MEL.
